Every time I have an injection a reaction occurs and gets worse for about three to five days. The reactions are redness, big lumps that feel very warm, bruises, pain... now experiencing back ache... any help is appreciated. I just started this medicine a month ago now. Recently diagnosed three months ago.
Copaxone - what is the best way to avoid bruising and redness from the injection site?
- 16 Jul 2015 by magallanes2326
- 16 July 2015
I'm genuinely sorry about the diagnosis, my favorite sister has the same.
Just to make sure: wash your hands, clean the injection site with the alcohol wipe, grab the fatty tissue and squeeze it lightly (auto injector: apply to the fatty tissue and just press the button; tiny glass syringe: just push firmly and quickly and inject at whatever speed) remove the needle and then let go of the fat. Their should be an injection position diagram to avoid injecting near the last injection point. If not, ask your specialist or dispensing pharmacy for the diagram. It has to be injected into fatty tissue, never muscle.
Some of that is a reaction to the med, and you can't change that. Give it slowly and try not to rub too hard when you clean your skin. Be careful when you insert the needle, try not to jam it or push too hard. The back ache is a side effect of the med. The other thing is where are you giving it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2014 • 2 answers
Updated 16 Apr 2013 • 1 answer
Updated 5 Jun 2013 • 1 answer
Updated 7 Jun 2017 • 1 answer
Updated 1 Nov 2018 • 1 answer